# SDR HALA2017041400100

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 22,144 hours, 13,245 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATB, AIR SYS L PRESS LO INDICATION IN CLIMB OUT ( PRESSURE REGULATOR AND SHUTOFF VALVE (PR ). REMOVED AND REPLACED LEFT ENGINE PRSOV PILOT VLV PER AMM 36-12-03. OPS CHECK GOOD. DURING ENGINE GROUND RUN RETURNED ACFT TO NORMAL OPERATING STATUS REMOVED PLACARD AND UPDATED MIC SHEET OFF: PN: 3399156-4 SN: 408 ON: PN: 3399156-5 SN: 259
